Guidelines

Is sinutab good for blocked ears?

Is sinutab good for blocked ears?

This combination medication is used to temporarily treat symptoms caused by the common cold, flu, allergies, or other breathing illnesses (such as sinusitis, bronchitis). Decongestants help relieve stuffy nose, sinus, and ear congestion symptoms.

Is sinutab good for stuffy nose?

Sinutab targets a variety of congestion symptoms to provide fast and effective relief. Available in tablet form, this non-drowsy formula targets nasal and sinus congestion, sinus-related headaches and blocked nasal passages. It also helps to reduce hayfever symptoms, as well as cold and flu symptoms.

Does sinutab dry up mucus?

It works by thinning and loosening mucus in the airways, clearing congestion, and making breathing easier.

Who should not take sinutab?

NON-DROWSY SINUTAB is contraindicated in individuals with known hypersensitivity to paracetamol, pseudoephedrine or any of the excipients listed in section 6.1.

Does sinupret make you drowsy?

Will Sinupret Forte make me drowsy? No, Sinupret Forte is a non-drowsy formulation.

Is sinutab good for allergies?

Over-the-counter decongestant nasal sprays, such as Sinutab®, can help control nasal allergy symptoms by relieving congestion and sinus pressure. So if you suffer from allergies, make sure you have Sinutab® at hand. For fast and effective relief from congestion associated with allergies and hay fever!

Is Sinucon a decongestant?

Phenylephrine and phenylpropanolamine are decongestants. They constrict blood vessels (veins and arteries). This reduces the blood flow to certain areas and allows nasal and respiratory (breathing) passages to open up.

Do antihistamines unblock ears?

When your sinuses are blocked, or irritated, your Eustachian tubes can become blocked as well. This is why sinus medication can help you clear your ears. Antihistamines (Chlophenarimine, Entex, ternafdine (Seldane) will help.

What are the ingredients in the drug Sinutab?

Sinutab tablets contain two active ingredients, paracetamol (500mg) and pseudoephedrine hydrochloride (30mg). Paracetamol is a painkiller that can relieve mild to moderate pain such as headaches, sore throat, sinus pain and aches and pains associated with colds and flu.

Are there any side effects to taking Sinutab long term?

Using paracetamol or paracetamol containing products such as Sinutab long-term may potentially increase the anti-blood-clotting effect of warfarin, leading to an increased risk of bleeding. Sinutab should only be used for the short period to relief the symptoms of cold or flu.

How much paracetamol is in a Sinutab tablet?

Sinutab is a medicine you can buy from pharmacies to relieve symptoms of cold, flu and nasal congestion. Sinutab tablets contain paracetamol (500mg) and pseudoephedrine hydrochloride (30mg).

Can you take colestyramine and Sinutab at the same time?

If you’re taking medicines for high blood pressure you shouldn’t take Sinutab as well, because the pseudoephedrine may make your blood pressure medicine less effective. If you take Sinutab in the hour before or the six hours after taking colestyramine, the paracetamol is likely to be less effective.

Share this post